# SDR SWAA2020041429794

- Difficulty date: March 4, 2020
- Submitted: April 14, 2020
- Operation: Air carrier
- Aircraft: N918WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29843
- Aircraft time: 41,374 hours, 24,603 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Stiffener
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL STAB; RIB AT STAB STA 129.50 HAS CRACKED VERTICAL STIFFENER 3RD FROM L/E / TRIMMED OUT DAMAGED AREA OF STAB RIB AT RH STAB STA 129.5 3RD FROM LEADING EDGE AND FABRICATED AND INSTALLED RIB STIFFENER REPAIR IAW SRM 55-10-09-2R-4. RESTORED CIC TO DISTURBED AREA IAW AMM 51-21-91-620-802
